# SDR UPS00233224

- Difficulty date: June 15, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  RT STABILIZER HINGE BEARING OB SUPPORT LUG SHOWS CORROSION INDICATION DURING HFEC INSPECTION.     CORROSION REMOVED AND LUG REWORKED,  COMPLETED IAW EO B727-5510-2284 APPEX B.P6 3-7 (F)-(J).HFEC INSP C/O IAW B727 NDT MANUAL,PT6,51-00-0 0.FIG4 ON OB LUG BORE.NDF.
